Tornadoes · United States · Texas · 2010

EF0 tornado, Lipscomb, Texas, June 13, 2010

This EF0 tornado ran 0.3 miles across Lipscomb County on June 13, 2010, touching down at 5:24 PM CDT and reaching 25 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
June 13, 2010
Touchdown
5:24 PM CDT (22:24 UTC)
Lifted
5:26 PM CDT (22:26 UTC)
On the ground
2 minutes
Path length
0.3 miles (0.5 km)
Path width
25 yards (23 m)
Deaths
0
Injuries
0
County
Lipscomb County
Touchdown point
36.180, -100.530
Lift-off point
36.182, -100.525
Record number
1006131624-01

What the Weather Service recorded

Severe thunderstorms moved across the Texas Panhandle during the afternoon and evening hours. These storms produced large hail...strong thunderstorm wind gusts...and heavy rainfall that produced flash flooding along with an isolated tornado. No damage or injuries were reported.

A brief rope tornado was reported by the broadcast media two miles south of the intersection of Texas State Highway 23 and Farm to Market Road 3260. The tornado stayed on the ground and remained over open country for two minutes before dissipating. No damage or injuries were reported. The path length and path width were estimated.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

5 minutes of warning. NWS AMA issued a tornado warning for this county at 22:19 UTC, 5 minutes before the tornado touched down, in force until 23:00 UTC.

The county was under a tornado watch, issued at 19:05 UTC and running to 03:00 UTC.

Issued (UTC)ExpiredProductOffice
06:01 UTC07:00 UTCSevere Thunderstorm WarningAMA
06:48 UTC06:51 UTCSevere Thunderstorm WarningAMA
18:23 UTC17:00 UTCFlash Flood WatchAMA
19:05 UTC03:00 UTCTornado WatchAMA
20:56 UTC21:11 UTCTornado WarningAMA
21:05 UTC22:00 UTCSevere Thunderstorm WarningAMA
21:54 UTC23:00 UTCSevere Thunderstorm WarningAMA
21:58 UTC23:00 UTCSevere Thunderstorm WarningAMA
22:14 UTC01:15 UTCFlood AdvisoryAMA
22:19 UTC23:00 UTCTornado WarningAMA
22:29 UTC01:52 UTCFlash Flood WarningAMA
22:52 UTC23:45 UTCSevere Thunderstorm WarningAMA
23:37 UTC00:30 UTCSevere Thunderstorm WarningAMA
00:39 UTC01:45 UTCSevere Thunderstorm WarningAMA
01:43 UTC03:45 UTCFlash Flood WarningAMA

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 20:01 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before the tornado touched down at Jun 13, 3:29 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 13, 3:29 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT SUN JUN 13 2010

.DISCUSSION...
ONCE AGAIN...SEVERE WEATHER THREAT WILL FORCE A SHORTER AFD THAN
NORMAL. STORMS ARE FORMING ALONG THE STATIONARY FRONT WHICH IS
SITUATED FROM AROUND TUCUMCARI TO BUSHLAND THEN NORTH TO
BORGER...SPEARMAN AND TOWARD DODGE CITY. AT THE SAME TIME...THE UPPER
LOW HAS DRIFTED TO THE EAST PROVIDING A STRONG WIND COMPONENT ALOFT
ALONG WITH A MORE SOUTH TO NORTH ORIENTATION. SO THIS WILL FAVOR
TRAINING STORMS ALONG THE NORTH SOUTH PORTION OF THE FRONT. ONCE
AGAIN...HEAVY RAIN IS A SIGNIFICANT THREAT AND WE HAVE ISSUED A FLASH
FLOOD WATCH FOR THE MUCH OF THE NORTHEAST PANHANDLES. SHEAR PROFILES
SUPPORT SUPERCEL STORMS ESPECIALLY ALONG AND NORTH OF THE FRONT...SO
ISOLD TORNADOES ARE AGAIN POSSIBLE ALONG WITH LARGE HAIL AND
DOWNBURST WINDS.

STRONGER COLD FRONT SHOULD MAKE ITS PUSH SOUTH THIS EVENING AND MOVE
THROUGH THE SOUTHERN TEXAS PANHANDLE BY 12Z MONDAY. HOWEVER...THIS
FRONT IS ALSO PROGGED TO STALL JUST SOUTH OF THE TEXAS PANHANDLE.
FLOW ALOFT WILL TRANSITION TO MORE SOUTHWESTERLY AS THE BASE OF THE
UPPER TROUGH APPROACHES THE AREA...SO LOCATIONS IN THE SOUTHEAST
TEXAS PANHANDLE WILL BE MOST FAVORED FOR HEAVY RAIN AND ANY SEVERE
THREAT MONDAY. FAVORED THE COOLER GUIDANCE SOLUTIONS THROUGH TUESDAY
BASED ON THE FRONTAL POSITION AND EXPECTED CLOUD COVER AND STORMS.

STATIONARY FRONT MAY TRY TO LIFT SLOWLY NORTH OF TUESDAY WHILE THE
FLOW ALOFT BECOMES ZONAL. CARRIED SLIGHT CHANCE POPS ACROSS THE
PANHANDLES THROUGH TUESDAY NIGHT...BUT ONCE AGAIN KEPT THE DRY
FORECAST GOING THROUGH THE END OF THE WEEK AS WEAK RIDGING BUILDS
OVER THE AREA. THERE IS A CAVEAT HOWEVER...AS THE DRYLINE SHOULD
REFORM ACROSS EASTERN NEW MEXICO AS A LEE SIDE TROUGH DEEPENS OVER
EASTERN COLORADO. WITH THE WEAK FLOW ALOFT DUE TO THE RIDGE...ITS
POSSIBLE ANY STORMS THAT FORM IN EASTERN NEW MEXICO WILL NOT BE ABLE
TO REACH THE PANHANDLES. SO IF THE RIDGE HOLDS...THE DRY FORECAST MAY
PAN OUT.

JJB

&&

.FIRE WEATHER...
MOISTURE IN PLACE ALONG WITH COOLER AIR BEHIND A FRONT SHOULD KEEP
THE FIRE WEATHER CONCERNS LOW THROUGH TUESDAY. INCREASING
TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK WHICH SHOULD CAUSE
THE RH VALUES TO FALL ESPECIALLY IN THE WESTERN PANHANDLES.

JJB

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                60  77  60  83  64 /  30  30  50  20  20
BEAVER OK                  59  77  59  84  65 /  70  30  30  20  20
BOISE CITY OK              53  73  55  83  60 /  40  20  30  20  20
BORGER TX                  60  79  62  85  66 /  40  30  40  20  20
BOYS RANCH TX              59  79  60  84  63 /  30  30  40  20  20
CANYON TX                  61  80  61  87  63 /  30  30  50  20  20
CLARENDON TX               68  81  63  85  66 /  30  40  60  20  20
DALHART TX                 55  75  56  84  59 /  30  20  30  20  20
GUYMON OK                  57  74  59  85  63 /  60  20  30  20  20
HEREFORD TX                59  80  61  85  62 /  20  30  40  20  20
LIPSCOMB TX                64  79  61  86  66 /  60  30  40  20  20
PAMPA TX                   61  75  61  83  64 /  40  30  50  20  20
SHAMROCK TX                70  85  65  87  67 /  30  40  60  20  20
WELLINGTON TX              72  86  66  88  67 /  30  40  60  20  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: HANSFORD...HUTCHINSON...LIPSCOMB...MOORE...
     OCHILTREE...ROBERTS...SHERMAN.

OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
     ZONES: BEAVER...TEXAS.

&&

07/14
Hazardous weather outlook, Jun 13, 1:22 PM CDT, 4 hours 2 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
122 PM CDT SUN JUN 13 2010

OKZ001>003-TXZ001>020-141200-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
122 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH SUNDAY NIGHT. SOME OF THE THUNDERSTORMS THAT
DEVELOP MAY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN
ADDITION...HEAVY RAIN WILL BE POSSIBLE LEADING TO FLOODING AND FLASH
FLOODING. HANSFORD COUNTY HAD 10 INCHES OF RAINFALL SO FAR SO ANY
ADDITIONAL RAIN IN THIS AREA WILL CAUSE RAPID RISES ON PALO DURO
CREEK NEAR SPEARMAN AND OTHER FLOOD PRONE AREAS. A FLASH FLOOD WATCH
IS IN EFFECT UNTIL 7 AM CDT FOR THE NORTHCENTRAL AND NORTHEAST TEXAS
PANHANDLE.

BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL BE
POSSIBLE SOUTH OF THE FRONT. THEREFORE...BOATERS ARE URGED TO
EXERCISE CAUTION ON AREA LAKES TONIGHT.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION MONDAY
THROUGH TUESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP COULD BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND
OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER
ACTIVATION MAY ALSO BE NEEDED MONDAY AND TUESDAY.

SP

In the hours before

Local storm report, Jun 13, 4:43 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
443 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             13 S FARNSWORTH         36.13N 100.97W
06/13/2010  E1.25 INCH       OCHILTREE          TX   PUBLIC

&&

EVENT NUMBER AMA1000688

BROST
Local storm report, Jun 13, 4:44 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
444 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TORNADO          10 N DARROUZETT         36.59N 100.33W
06/13/2010                   BEAVER             OK   OK HIGHWAY PTRL

&&

EVENT NUMBER AMA1000689

SMB
Local storm report, Jun 13, 4:45 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     6 W SLAPOUT             36.62N 100.23W
06/13/2010  M62 MPH          BEAVER             OK   STORM CHASER

            VORTEX2 PROBE SITUATED ON US 270 WEST OF SLAPOUT WITH
            FREQUENT ONGOING GUSTS OF 50 TO 60 MPH.

&&

EVENT NUMBER AMA1000690

BROST
Local storm report, Jun 13, 4:57 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             18 S PERRYTON           36.13N 100.80W
06/13/2010  E1.75 INCH       OCHILTREE          TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1000691

SMB
Local storm report, Jun 13, 5:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             4 W DARROUZETT          36.45N 100.40W
06/13/2010  E1.75 INCH       LIPSCOMB           TX   PUBLIC

            HAIL ENDED JUST BEFORE 5 PM LOCAL TIME.

&&

EVENT NUMBER AMA1000692

BROST
Local storm report, Jun 13, 5:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             WOLF CREEK PARK         36.21N 100.65W
06/13/2010  E2.75 INCH       OCHILTREE          TX   TRAINED SPOTTER

            HAIL IS ONGOING.

&&

EVENT NUMBER AMA1000693

BROST

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Amarillo Airport, TX (KAMA), 12:00Z

10.4 hours before the tornado, 150 km from the path. June 13, 2010.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 1689 joules per kilogram, CIN -5, lifted condensation level 782 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 188 square meters per square second, 0 to 6 km bulk shear 40 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
1689 J/kg
Mixed-layer CIN
-5 J/kg
Surface CAPE
1569 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
40 kt
0-1 km bulk shear
33 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.0
0-3 km lapse rate
6.4 K/km

Open this sounding in Storm Lab

Amarillo Airport, TX (KAMA), 00:00Z

1.6 hours after it, 150 km from the path. June 14, 2010.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 0 joules per kilogram, CIN -55198, lifted condensation level 3503 meters above ground. Wind barbs in knots down the right edge.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-06-14The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 21 square meters per square second, 0 to 6 km bulk shear 37 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
-55198 J/kg
Surface CAPE
3 J/kg
Mixed-layer LCL
3503 m above ground
0-6 km bulk shear
37 kt
0-1 km bulk shear
9 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0
0-3 km lapse rate
10.1 K/km

Open this sounding in Storm Lab

The surface observations

Perryton/Ochiltree County Apt (PYX), 33 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
20:30 UTC66.56620° 0 kt1013.2
20:50 UTC7065.12360° 10 kt1012.9
21:10 UTC67.4663.3240° 5 kt1012.9
21:50 UTC6761.8860° 4 kt1012.5
21:52 UTC66.262.650° 6 kt1012.2
22:10 UTC6662310° 3 kt1011.9
22:30 UTC65.8463.14210° 6 kt1012.9
22:50 UTC66.263.32100° 9 kt1011.5
23:10 UTC64.7661.7150° 11 kt201012.5
23:30 UTC65.8463.14140° 10 kt181011.2
23:50 UTC65.8462.6180° 9 kt1011.2
00:10 UTC66.5662.78240° 8 kt291011.9

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Amarillo radar (KAMA), 150 km away, was scanning. The volume nearest the touchdown began at 22:25 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
21:15 UTCHAIL 1.758 Nw Wolf Creek ParkOchiltree, TX
21:17 UTCHAIL 2.755 Ne Wolf Creek ParkOchiltree, TXHAIL WAS ONGOING.
21:38 UTCHAIL 125 Ssw PerrytonRoberts, TX
21:42 UTCHAIL 1.2513 S FarnsworthOchiltree, TX
21:57 UTCHAIL 1.7518 S PerrytonOchiltree, TX
21:58 UTCHAIL 1.754 W DarrouzettLipscomb, TXHAIL ENDED JUST BEFORE 5 PM LOCAL TIME.
22:10 UTCHAIL 2.75Wolf Creek ParkOchiltree, TXHAIL IS ONGOING.
22:24 UTCTORNADO7 Ese Wolf Creek ParkLipscomb, TXBRIEF ROPE TORNADO REPORTED 2 MILES SOUTH OF THE INTERSECTION OF HIGHWAY 23 AND FM 3260.
22:49 UTCFLASH FLOOD15 S PerrytonOchiltree, TXSHERIFFS OFFICE REPORTED WATER FLOWING OVER HIGHWAY 70 ABOUT 15 MILES SOUTH OF PERRYTON. OFFICIALS WERE GOING OUT TO SET UP BARRICADES. MOST OF THE FLOODING IS OCCURRING SOUTH OF PERRYTON.
22:55 UTCHAIL 1.55 Sw DarrouzettLipscomb, TXHAIL WAS ONGOING AND KNOCKING LEAVES OFF OF TREES.
22:57 UTCFLASH FLOOD8 E PerrytonOchiltree, TXWATER WAS FLOWING OVER HIGHWAY 15 ABOUT 8 MILES EAST OF PERRYTON. TEXDOT OFFICIALS WERE SLOWING TRAFFIC DOWN DUE TO THE FLOODING.
22:57 UTCHAIL 1.253 S DarrouzettLipscomb, TX
23:00 UTCHAIL 35 Se DarrouzettLipscomb, TXALSO HAD NUMEROUS 2 INCH HAIL STONES FALLING.
23:07 UTCHAIL 22 E DarrouzettLipscomb, TX
23:07 UTCHAIL 33 E DarrouzettLipscomb, TX
23:08 UTCHAIL 3.53 Ese DarrouzettLipscomb, TX
23:23 UTCHAIL 1.759 Wsw Wolf Creek ParkOchiltree, TX
23:25 UTCHAIL 119 Se SpearmanRoberts, TX
23:30 UTCHAIL 1.59 Ssw Wolf Creek ParkOchiltree, TXHAIL WAS MARBLE TO PING PONG BALL SIZE
00:05 UTCHAIL 1Wolf Creek ParkOchiltree, TX
00:06 UTCFLASH FLOOD19 Se SpearmanRoberts, TXWATER CROSSINGS UNDER 4 TO 5 FEET OF WATER LEAVING RESIDENCE ISOLATED
00:27 UTCFLASH FLOOD12 Sw Wolf Creek ParkOchiltree, TXAT LEAST 24 INCHES OF WATER FLOWING OVER HIGHWAY 70 JUST NORTH OF FM 281 IN SOUTHERN OCHILTREE COUNTY. THE ROAD WAS NOT PASSABLE.

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2010 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are

The other tornadoes of June 13, 2010

5 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 133:52 PM CDTEF0Beaver, OK5.125
June 134:17 PM CDTEF0Beaver, OK3.125
June 134:22 PM CDTEF0Beaver, OK2.525
June 134:41 PM CDTEF0Beaver, OK2.825
June 136:33 PM CDTEF1Furnas, NE1.8300

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.